ED problem

I am 62 years old. When I was young , I finished my self with my girlfriend for 6 years almost 20 times / month.

I got married about30years ago and I have 4 kids. I have Erectriel Dysfunction. I took prescription from doctor. The doctor give me viagara 100 mg. For 10 times was useful and effective but now viagara dose not work for me. What I should do?

11 Replies

oldestnewest
  • that's my problem too! it was working for more than 6 years but it doesn't the trick any more. sadly it seems Viagra is tachyphylaxis. I am seeking less invasive way, probably by trying other medicines but yet to succeed. Please share with me if you could find out a way. Thanks

  • Have you discussed this with your Doctor? You may be surprised at all the options for treating erectile dysfunction. Go to a professional for help.

  • Have you discussed this with your Doctor? You may be surprised at all the options for treating erectile dysfunction. Go to a professional for help.

  • One possibility is to take more than a 100mg dose of Viagra. I AM NOT A DOCTOR AND YOU SHOULD CHECK WITH YOUR DOCTOR, but I found an Australian medical paper that reported patients finding up to 200 mg helpful without unacceptable side effects.

    Another possibility is one of the other ED meds. I don't know why they would have a different impact, but they do.

    Good luck!

  • Try tadadafil , maybe just the change will help , there's about half dozen different ones

  • I did not know there was a half dozen different tadadafil. Could you list a few.

  • I have - cialis version of tadalafil

  • Ask your doctor for cialis 5mg daily small dose over a longer period of time might work , hopefully less side effects ( headaches)

  • Try change of tablet - cialis or other , medical sites will also advise taking yohombe and/or ginsing as well as other natural substances , diet & water intake is also a consideration

    Good luck

  • Google penile implant

  • Do you know the cause of your ED problem? You should go to see your doctor and have a check of your prostate. ED can be caused by prostate inflammation, which can be cured by antibiotics or herbal medicine called diuretic and anti-inflammatory pill. Hope it helps.

You may also like...